Alert archive / Florida / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 73, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 20, 2024, 8:14 PM EDT for Lake County, Florida. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2024, 8:14 PM EDT (00:14 UTC)
- Expired
- Jul 20, 2024, 8:30 PM EDT
- In force
- 16 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lake County, FL
The radar
The Melbourne radar (KMLB), 145 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 0.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1726 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
371
WUUS52 KMLB 210014
SVRMLB
FLC069-210030-
/O.NEW.KMLB.SV.W.0073.240721T0014Z-240721T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
814 PM EDT Sat Jul 20 2024
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
North central Lake County in east central Florida...
* Until 830 PM EDT.
* At 814 PM EDT, a severe thunderstorm was located near Paisley,
moving north at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Alexander Springs, Sellers Lake, Astor, and Astor Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2923 8162 2920 8161 2920 8156 2918 8155
2917 8152 2915 8152 2912 8150 2910 8150
2909 8149 2900 8152 2902 8164 2924 8164
TIME...MOT...LOC 0014Z 183DEG 18KT 2907 8157
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Schaper1 follow-up statement
198
WWUS52 KMLB 210028
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
828 PM EDT Sat Jul 20 2024
FLC069-210037-
/O.EXP.KMLB.SV.W.0073.000000T0000Z-240721T0030Z/
Lake FL-
828 PM EDT Sat Jul 20 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LAKE COUNTY WILL
EXPIRE AT 830 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 2923 8162 2920 8161 2920 8156 2918 8155
2917 8152 2915 8152 2912 8150 2910 8150
2909 8149 2900 8152 2902 8164 2924 8164
TIME...MOT...LOC 0027Z 183DEG 18KT 2912 8157
$$
SchaperWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 8:05 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 20, 8:05 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
805 PM EDT Sat Jul 20 2024
...New AVIATION...
.AVIATION...
(00Z TAFs)
Issued at 734 PM EDT Sat Jul 20 2024
Line of +TSRA extending from KZPH to KDAB slowly shifting north
expected to continue producing gusts to at least 25 kts and VIS
reductions to less than 1SM at times at KLEE and KDAB through
around 02Z. Outflow could push TS back towards KSFB, so continue
TEMPO with VIS reductions and gusts through 02Z as well. Can't
rule out TS making it all the way back to KMCO-KISM, but chances
aren't high enough for more than continued VCTS mention. SHRA
could linger INVOF KLEE and the I-4 terminals through 05Z. Mainly
VFR conditions through the rest of the TAF period as drier
conditions reduce rain chances Sunday.
&&
.PREVIOUS DISCUSSION...
Issued at 212 PM EDT Sat Jul 20 2124
KEY MESSAGES:
- Scattered to numerous (50-80%) showers and storms expected
through the evening, with greatest coverage developing along
the I-4 corridor. There is a Marginal (5%) Risk of excessive
rainfall leading to minor flooding of urban or poor drainage
areas.
- Patchy Saharan dust will pass over the area on Sunday, causing
hazy conditions and lower storm chances (30-60%). A disturbance
will increase the chance of storms again early in the week.
- Remaining hot and humid through the next several days, with at
least a Moderate HeatRisk. As the heat index reaches 102-107F
daily, remember to stay hydrated and seek frequent breaks in the
shade or A/C.
---------Synoptic Overview----------
A sprawling anticyclone remains centered east of Bermuda this
afternoon; its influence extends westward to Florida. Meanwhile, a
weak trough over the mid-Mississippi Valley remains sandwiched
between this high and additional ridging over the Great Basin. Over
the next week, this pattern looks fairly stagnant, leaving a near-
surface high pressure axis oscillating near Central Florida. Light
S/SE flow will continue to draw mT air to Florida from the tropics.
The result: hot and muggy with occasional storms, per usual for late
July.
Behind a bout of drier air on Sunday, a wave of deeper moisture is
forecast by ensemble members to push over the state on Monday and
Tuesday. Thereafter, moisture decreases to near normal as Florida
becomes situated on the western flank of a TUTT. Therefore,
above-normal storm chances early in the coming week lessen to
near (even perhaps below) normal again by midweek.
------Sensible Weather & Impacts------
Through Tonight...
Oppressive heat and humidity remain in place this afternoon with
heat indices from 103F to, sporadically, 108F through early
evening, except for those who pick up a cooling shower/storm.
Speaking of storms, a few have begun to form on the slow-moving sea
breeze right along I-95. PW (total moisture) values are still in the
1.8 to 2.1-inch range, and H5 T's are just cool enough (-6.5C) to
enhance mid-level lapse rates. The 20/15Z XMR sounding revealed 1400
J/kg MLCAPE and nearly 1000 J/kg DCAPE. With the ridge axis nearly
atop Central Florida, light SSW flow just off the deck (across the
northern 1/2 of the area) will likely favor a sea breeze collision
somewhere along I-4 late this afternoon into early evening. This is
where the highest concentration (>70% coverage) of storms is
forecast. Outflows will have a low/medium chance (30-50%) to push
some of the activity back toward the coast north of Cape Canaveral
before the storms diminish mid/late evening.
A reasonable worst-case scenario, or 10% chance of occurrence,
from today's storms:
-Gusty winds to 40-50 mph.
-Rainfall exceeding 3" in 60-90 minutes leading to minor flooding.
-Hail to dime size.
Overnight, quiet conditions resume with warm/muggy lows in the
mid/upper 70s.
Sunday...
MIMIC-TPW satellite data shows a band of slightly drier air moving
through the Bahamas this afternoon on a path toward Florida.
GEOCOLOR GOES imagery reveals this is associated with a SAL (Saharan
Air Layer). Its trademark dusty, white haze is already arriving over
SoFlo. The guidance indicates this modified SAL will push northwest
over the peninsula through Sunday. As it does, storm chances will
get squelched to 30-60%, lowest for the Space/Treasure Coasts and
highest to the northwest of Greater Orlando. Storms that can get
going in the drier air will have the potential to produce gusty
downburst winds of 40-50 MPH and frequent lightning.
Expect another hot one out there, with low/mid 90s expected beneath
quite a bit of hazy sunshine. If the dry air is deep enough, it may
allow dew points to mix down toward the low 70s, especially over the
interior. Still, max heat indices should reach 102-107F again
tomorrow afternoon.
Monday - Tuesday...
We quickly advect total moisture (PW) values up to 110-120% of
climatology (2.0-2.3") during this timeframe. Tucked in the deep
southeast flow, there are hints of some weak PVA sneaking through
here. This would enhance and perhaps give an early start to the
rain/storm activity on Monday. The residual moisture on Tuesday will
continue to promote higher than normal rain/storm coverage, but it
should focus back into the afternoon/early evening. While there is
no explicit indication of excessive rainfall in the 20/00Z ECMWF-
EFI, will monitor upcoming hi-res guidance as the storms will be
bubbling up in a moisture-laden environment.
Highs should remain in the low/mid 90s, warmest north of Orlando-
Daytona Beach on Monday where storms hold off until later in the
day. Specifically for Monday, statistical guidance does show a 20%
chance of remaining below 90F along the Treasure Coast - likely due
to the potential early start to showers/storms. The heightened
humidity will keep it uncomfortable out there: peak heat indices are
forecast to range from 100 to 107 on both days.
Wednesday - Friday...
(Previous Discussion) Deeper moisture shifts northwest of east
central FL into mid to late week, with PW values lowering to around
1.7- 1.8". The Atlantic high pressure ridge axis also lifts farther
north of the area, leading to a predominant and strengthening
onshore flow. This will focus our greater rain chances inland and
toward the western side of the FL peninsula. Rain chances lower to
50 percent along the coast and 60 percent across the interior each
day. Highs will range from the low 90s along the coast and low to
mid 90s inland, with peak heat index values still ranging from 102-
107F each afternoon.
&&
.MARINE...
Issued at 212 PM EDT Sat Jul 20 2124
Good boating weather continues overall. SE winds from 5-12 KT on
Sunday and Monday, except up to 15 KT near the coast in the
afternoon due to the sea breeze. Winds are forecast to freshen
slightly to SE 10-15 KT through the middle of the week as high
pressure strengthens to our north and east. Seas holding 2-3 FT
except around 4 FT occasionally beyond 40 NM. Isolated to widely
scattered showers and storms through the period, especially in the
overnight and morning hours. The highest coverage of rain/storms is
expected on Monday and Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 92 75 92 / 60 50 10 60
MCO 75 95 77 93 / 60 50 10 70
MLB 77 91 78 90 / 10 30 10 70
VRB 75 92 76 91 / 10 40 10 70
LEE 76 94 77 94 / 60 60 20 70
SFB 75 95 77 93 / 60 50 10 70
ORL 76 95 78 93 / 60 50 10 70
FPR 75 91 76 90 / 10 40 10 70
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&
DISCUSSION...Heil
AVIATION...HaleyHazardous weather outlook, Jul 20, 4:46 AM EDT, 15 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 446 AM EDT Sat Jul 20 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-210000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 446 AM EDT Sat Jul 20 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered to numerous showers and storms are forecast across the area this afternoon and evening. Initial development will be along the coast with the developing east coast sea breeze early this afternoon, with this activity increasing in coverage across the interior from mid afternoon through early evening. Greatest coverage is forecast to occur across and northwest of the I-4 corridor later in the day. Some stronger storms will be possible, producing frequent lightning strikes, gusty winds to 40 to 45 mph, small hail and locally heavy rainfall. .EXCESSIVE RAINFALL IMPACT... Any stronger or persistent storms will be capable of producing locally heavy rainfall of 2 to 4 inches, especially across northern portions of east central Florida where greatest storm coverage is forecast later this afternoon. This may lead to minor flooding of urban and poor drainage areas. .EXCESSIVE HEAT IMPACT... Highs in the low to mid 90s and humid conditions will produce peak heat index values of 103 to 107 this afternoon. This will lead to a Moderate to Major Heat Risk across the area today. Those spending extended periods of time outside are encouraged to protect themselves from the sun and the heat by taking frequent breaks in the shade or an air conditioned building and remaining well hydrated. .RIP CURRENT AND SURF IMPACT... A Moderate Risk of rip currents will exist at all east central Florida beaches today. Always swim near a lifeguard and never enter the ocean alone. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Drier air moving into the area Sunday may lower storm coverage tomorrow. However, deeper moisture across the area into early this week will again lead to higher rain chances on Monday and Tuesday, with scattered to numerous lightning storms possible each afternoon and evening. Greatest coverage will be across the interior where boundary collisions between the sea breeze and outflow boundaries are forecast to occur. Storms will be capable of producing frequent lightning strikes, gusty winds, and locally heavy rainfall. Hot and humid conditions will continue through early this week, with highs in the low to mid 90s and peak heat index values around 102 to 107. This will continue to produce a Moderate to Major Heat Risk across east central Florida. At least a Moderate risk of dangerous rip currents will continue at area beaches Sunday through early this week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Weitlich
In the hours before
Special weather statement, Jul 20, 5:28 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Melbourne FL
528 PM EDT Sat Jul 20 2024
FLZ041-202200-
Inland Volusia FL-
528 PM EDT Sat Jul 20 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL VOLUSIA COUNTY THROUGH
600 PM EDT...
At 528 PM EDT, Doppler radar was tracking a strong thunderstorm over
DeLand Airport, or near DeLeon Springs, moving north at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daytona Beach, DeLand, Barberville, DeLeon Springs, and DeLand
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2903 8118 2902 8139 2918 8148 2923 8119
TIME...MOT...LOC 2128Z 161DEG 18KT 2909 8129
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SchaperSpecial weather statement, Jul 20, 7:00 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
700 PM EDT Sat Jul 20 2024
FLZ041-044-202345-
Northern Lake County FL-Inland Volusia FL-
700 PM EDT Sat Jul 20 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LAKE AND CENTRAL
VOLUSIA COUNTIES THROUGH 745 PM EDT...
At 700 PM EDT, Doppler radar was tracking a strong thunderstorm over
Orange City, moving north at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Deltona, DeLand, Orange City, Lake Helen, and DeLeon Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2884 8120 2885 8128 2885 8136 2886 8135
2887 8136 2888 8136 2885 8139 2885 8150
2912 8145 2913 8110
TIME...MOT...LOC 2300Z 184DEG 12KT 2892 8127
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SchaperSpecial weather statement, Jul 20, 7:07 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Melbourne FL
707 PM EDT Sat Jul 20 2024
FLZ041-202345-
Inland Volusia FL-
707 PM EDT Sat Jul 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN VOLUSIA COUNTY
THROUGH 745 PM EDT...
At 707 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake George, or 7 miles southeast of Salt Springs, moving northeast
at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lake George and Bakerstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near Lake George, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 2926 8151 2923 8162 2924 8163 2930 8165
2930 8166 2932 8168 2937 8148
TIME...MOT...LOC 2307Z 230DEG 10KT 2928 8164
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SchaperSpecial weather statement, Jul 20, 7:20 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Melbourne FL
720 PM EDT Sat Jul 20 2024
FLZ044-045-144-202345-
Northern Lake County FL-Orange FL-Southern Lake County FL-
720 PM EDT Sat Jul 20 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LAKE AND NORTHWESTERN
ORANGE COUNTIES THROUGH 745 PM EDT...
At 720 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Howey-In-the-hills to near Mount Plymouth.
Movement was north at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Apopka, Eustis, Tavares, Mount Dora, and Howey-In-the-hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2896 8182 2896 8166 2897 8166 2897 8147
2886 8149 2886 8138 2882 8142 2879 8141
2875 8141 2873 8143 2873 8145 2864 8183
TIME...MOT...LOC 2320Z 192DEG 14KT 2867 8177 2883 8149
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SchaperSpecial weather statement, Jul 20, 7:42 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Melbourne FL
742 PM EDT Sat Jul 20 2024
FLZ041-044>046-141-144-210045-
Northern Lake County FL-Coastal Volusia FL-Orange FL-Seminole FL-
Inland Volusia FL-Southern Lake County FL-
742 PM EDT Sat Jul 20 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN SEMINOLE...CENTRAL
LAKE...NORTHWESTERN ORANGE AND VOLUSIA COUNTIES THROUGH 845 PM EDT...
At 742 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 7 miles east of DeLand
Airport to near Eustis. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Deltona, Daytona Beach, Port Orange, Sanford, and Apopka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.
&&
LAT...LON 2943 8107 2925 8097 2902 8103 2861 8162
2875 8180 2896 8180 2896 8166 2905 8166
2906 8164 2928 8164 2932 8168 2938 8145
2940 8142 2926 8142 2927 8115 2941 8116
2943 8111
TIME...MOT...LOC 2342Z 206DEG 22KT 2909 8116 2893 8171
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SchaperThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:41 PM EDT | Special Weather Statement | MLB | Flagler | 34 min |
| Jul 20, 9:10 PM EDT | Special Weather Statement | MLB | Volusia | 35 min |
| Jul 20, 9:15 PM EDT | Areal Flood Advisory | MLB | Lake, Volusia | 105 min |
| Jul 21, 4:03 PM EDT | Areal Flood Advisory | MLB | Volusia | 117 min |
| Jul 21, 4:07 PM EDT | Special Weather Statement | MLB | Volusia | 38 min |
| Jul 21, 5:31 PM EDT | Special Weather Statement | MLB | Flagler | 14 min |
| Jul 21, 6:08 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole | 82 min |
| Jul 21, 7:05 PM EDT | Special Weather Statement | MLB | Orange | 25 min |
| Jul 21, 7:29 PM EDT | Special Weather Statement | MLB | Lake | 31 min |
| Jul 21, 7:57 PM EDT | Special Weather Statement | MLB | Lake | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.